Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The determinant of a random matrix


Author: F. Alberto Grünbaum
Journal: Bull. Amer. Math. Soc. 81 (1975), 446-448
MSC (1970): Primary 15A15, 60K99
DOI: https://doi.org/10.1090/S0002-9904-1975-13780-3
MathSciNet review: 0410840
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Alberto Grünbaum, Inverse problems for nonlinear random systems, Springer-Verlag (to appear). MR 440676

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A15, 60K99

Retrieve articles in all journals with MSC (1970): 15A15, 60K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13780-3

American Mathematical Society